Maynooth University

Maynooth University ePrints and eTheses Archive

Maynooth University Library

On Linear Copositive Lyapunov Functions and the Stability of Switched Positive Linear Systems

Mason, O. and Shorten, R. (2007) On Linear Copositive Lyapunov Functions and the Stability of Switched Positive Linear Systems. IEEE Transactions on Automatic Control, 52 (7). pp. 1346-1349. ISSN 0018-9286

[img] Download (131kB)
Official URL:


We consider the problem of common linear copositive Lyapunov function existence for positive switched linear systems. In particular, we present a necessary and sufficient condition for the existence of such a function for switched systems with two constituent linear time-invariant systems. Several applications of this result are also given.

Item Type: Article
Additional Information: "©2007 IEEE. Reprinted from IEEE Transactions on Automatic Control. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE."
Keywords: Copositive Lyapunov functions; Positive linear systems; Switched linear systems; Lyapunov methods; Continuous time systems; Linear systems; Stability; Time-varying systems; Linear copositive Lyapunov functions; Linear time-invariant systems; Switched positive continuous time linear system; Hamilton Institute.
Subjects: Science & Engineering > Hamilton Institute
Science & Engineering > Mathematics & Statistics
Item ID: 1854
Identification Number: 10.1109/TAC.2007.900857
Depositing User: Hamilton Editor
Date Deposited: 22 Feb 2010 13:20
Journal or Publication Title: IEEE Transactions on Automatic Control
Publisher: IEEE
Refereed: Yes

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...